# SDR CVGA20170210001

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N226WC
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK248
- Aircraft time: 10,276 hours, 8,394 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE RIGHT BRAKE PEDAL WENT TO THE FLOOR WITH MINIMAL RESISTANCE.
